Vol. 300, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Fields of character values for finite special unitary groups

A. A. Schaeffer Fry and C. Ryan Vinroot

Vol. 300 (2019), No. 2, 473–489
Abstract

Turull has described the fields of values for characters of SLn(q) in terms of the parametrization of the characters of GLn(q). In this article, we extend these results to the case of SUn(q).

Keywords
finite special unitary groups, fields of character values, generalized Gelfand–Graev characters
Mathematical Subject Classification 2010
Primary: 20C15, 20C33
Milestones
Received: 8 March 2018
Revised: 13 September 2018
Accepted: 29 September 2018
Published: 30 July 2019
Authors
A. A. Schaeffer Fry
Department of Mathematical and Computer Sciences
Metropolitan State University of Denver
Denver, CO
United States
C. Ryan Vinroot
Department of Mathematics
College of William and Mary
Williamsburg, VA
United States